Following my recent communication about my very real concern over the recurrence of cancer in many of my melanoma patients who have been stable for long periods, at least five years and in one case 18 years, other oncologists have contacted me to say they are seeing the same phenomenon.
Seeing the recurrence of these cancers after all this time naturally makes me wonder if there is a common cause? I had previously noted that relapse in stable cancer is often associated with severe long-term stress, such as bankruptcy, divorce, etc. However I found that none of my patients had any such extra stress during this time but they had all had booster vaccines and, indeed, a couple of them noted that they had a very bad reaction to the booster which they did not have to the first two injections.
I then noted that some of these patients were not having a normal pattern of relapse but rather an explosive relapse, with metastases occurring at the same time in several sites. Obviously, I began to wonder whether the booster vaccines could be causing these relapses and were not just coincidence, as my colleagues were willing to suggest.
Within a three-month period I have been able to identify eight people who have developed B-cell malignancies following the booster, with two of them reporting that they instantly felt very unwell after the booster, having had no problem after the first two vaccines, then describing the symptoms of extreme exhaustion and long Covid before being investigated and finding out that they had a B-cell leukaemia in two cases, non-Hodgkin’s lymphoma in five and a very aggressive myeloma in the other case.
Scientifically, I was reading reports that the booster was leading to a big excess of antibodies at the expense of the T-cell response and that this T-cell suppression could last for three weeks, if not more. To me, this could be causal as the immune system is being asked to make an excessive response through the humoral inflammatory part of the immune response against a virus variant which is no longer in existence in the community. This exertion leads to immune exhaustion, which is why these patients are reporting up to a 50% greater increase in Omicron, or other variations, than the non-vaccinated.
Having communicated these observations I was rapidly reminded that I had written an article, published in the Daily Mail in the middle of 2021, which encouraged people to get vaccinated, particularly younger people. This was a very thorough article, written under my name but essentially conducted by interview, for the purpose of condoning the vaccine rollout at the time. Although I had started to have concerns, the overwhelming push by the Government and the medical community was that this would be in everyone’s best interest. So the environment at that time was completely different to what it is now. Indeed, my own take on this was soon to change very dramatically when my own son developed myocarditis after having a jab he did not want but that he needed for work and travel purposes. I also then found out that one of his friends in his early 30s had suffered a stroke and that a niece of my close colleague had a fatal heart attack at the age of 34, having had the vaccine for her occupation as a nurse! I began to be highly alarmed that it was the vaccines causing these symptoms, and that just as we had written right at the very beginning of the pandemic, a genetically engineered virus had serious implications for vaccine design. This paper, which was suppressed and therefore did not appear in print for many months, reported that the sequence of the virus was completely consistent with having been genetically engineered, with a furin cleavage site and six inserts at places that would make the virus very infectious, and the reason this had such tremendous implications for vaccine design was that 80% of these sequences had homology to human epitopes. In particular, we had noticed a homology with platelet factor 4 and myelin. The former is also certainly associated with what is known as VITT (low platelets and clotting issues) and the latter associated with all the neurological problems, such as transverse myelitis, both of which are now recognised as side-effects of the vaccine even by the MHRA.